Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Can this cause.. adult content

I have an upper respiritory infection but i'm having huge amounts of vaginal discharge also. It's clear but an abundant amount. No smell, nothing. Is this because I'm sick?

Answer Question
 
Anonymous

Asked by Anonymous at 2:52 PM on May. 2, 2011 in Health

Answers (4)
  • If your taking an antibiotic that would cause extra discharge. Dont think just being sick would cause that though.
    vbruno

    Answer by vbruno at 2:53 PM on May. 2, 2011

  • Are you taking any medications? An expectorant or anything (like Mucinex, or it's in a lot of cough syrups)? That can cause an increase in discharge.
    DragonRiderMD

    Answer by DragonRiderMD at 2:54 PM on May. 2, 2011

  • No medication except motrin and benadryl.
    Anonymous

    Comment by Anonymous (original poster) at 3:03 PM on May. 2, 2011

  • Then it's probably unrelated. You could be approaching ovulation.
    DragonRiderMD

    Answer by DragonRiderMD at 11:02 AM on May. 3, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN